Wednesday, October 17, 2018

Do you read the medical warning?

I for one do not read the medication warnings on perscription bottles. I would be going deaf or blind or suffering from pain in my big toe right away. Those warnings can turn a person into a hypochondriac.
  • Muscle pain or soreness
  • Leg pain
  • Muscle weakness
  • Generalized pain and weakness
  • Vomiting
  • Stomach cramps
  • Brown discolored urine caused by breakdown of muscles cells being passed in the urine
So, when I began taking a statin again after going to something else because of a bad reaction, I forgot to pay attention. For over two years now my legs have been hurting and affecting my balance. Why it finally dawned on me that I might be having a problem I just don’t know. Thankfully it did.

After two weeks of no statins I feel strong, well balanced and sane. I can get up for the table and walk across the room without staggering. I a grateful for that.

Now I have to tell my doctor! Darn.

Have you ever had that happen.

7 comments:

  1. I had reactions to a couple of medications. One was Lisinopril for my high blood pressure. A few months later I developed this tickle in my throat that caused constant coughing. It was even interfering with sleep. When I told my doctor the medication was doing it at first she didn't believe it. Then I showed her on the computer. It even had a name. 'Lisinopril Cough'. Switched to another medication and never had a problem again.

    Another time I stopped medication it didn't turn out so well. I take three medications for blood pressure and when my ankles began swelling badly by the end of the day I did some research and found out that Amlopidine can do that to you so I stopped it. Big mistake to do it without talking to the doctor. A week and a half later I ended up in ER with heart palpitations. I've been back on the medication for over a year now and no more problems.

    ReplyDelete
    Replies
    1. Some stuff we just do not mess with. I will be talking to my doctor about this. I have some ideas she may listen to.

      Delete
  2. Every medication seems to have potential awful side effects, even life threatening. I hope your doctor finds medication or other treatment that works for you.

    ReplyDelete
  3. I had terrible leg pain and my leg giving out on me in the days after starting a statin. Stopped and all was well. I understand they can cause permanent damage.

    ReplyDelete
    Replies
    1. Getting tested for cholesterol count is so important. Take care.

      Delete
  4. I have taken statins for years without trouble, but I know others who cannot take them at all, for the reasons you describe here. Glad you stopped! :-)

    ReplyDelete

Leave your thoughts...I am interested.

Featured Post

No One Honked Their Horn!

My granddaughter is learning to drive! She had signs all over her car, STUDENT DRIVER  they say and her mother sits in the front seat monito...